# SDR 96ZZZX624

- Difficulty date: December 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803MG
- Make and model: Doug DC-8-62
- Aircraft serial: 45910
- Engine: Pwa JT3D3B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Out Of Adjust
- Location: Nr 3 Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

SCEL/SCEL - NR 3 ENGINE UNABLE TO PRODUCE TAKEOFF POWER.  ABORTED TAKEOFF, RETURNED TO RAMP.  INCREASE FUEL IN FUEL CONTROL UNIT 3 CLICKS.
